# SDR HNAA2025042800225

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,653 hours, 36,302 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Condition: Faulted
- Location: Pitot Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PITOT 1 INOP MESSAGE ON EICAS DURING T/O ROLL.  SWAPPED RELAY K0053 + K0054 IAW AMM 30-31-01. OPS CHECK GOOD IAW AMM 30-31-00 NO PITOT 1 INOP MESSAGE AT THIS TIME. A/C OK FOR SERVICE.
